# SDR MWEA981050

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99581703
- Condition: Damaged
- Location: Bs 738 & 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 738 AND 756 AT BL 0 DAMAGED BETWEEN FLOORBEAMS.  REMOVED DAMAGED INTERCOSTAL STA 758 TO 756, DRILLED FASTENER HOLES IN NEW INTERCOSTAL AND INSTALLED.
